# SDR SWAA011915

- Difficulty date: July 5, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N702ML
- Make and model: Boeing 737-2T4
- Aircraft serial: 22054
- Aircraft time: 68,486 hours, 52,535 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR2013
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, FOUND SEVERAL EEPLS INOP AND LOOSE.  REPAIRED AND SECURED EEPLS PER MM.
